Vol. 26, No. 3, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
A locally convex topology on a preordered space

Marvin D. Green

Vol. 26 (1968), No. 3, 487–491

The purpose of this paper is to introduce a locally convex topology 𝒯c on a preordered topological space (X,𝒯 ) in such a way that, if 𝒯c is weaker than 𝒯 , then it is the l.u.b. of all locally convex topologies weaker than 𝒯 . Some of the consequences of having such a topology defined are examined, and the concepts of c-continuity and c-limit of a function are introduced. As an application of the machinery developed, a theorem concerning the unique extendability of functions from dense subsets of preordered spaces into regularly preordered spaces is established.

Mathematical Subject Classification
Primary: 54.56
Received: 5 October 1967
Published: 1 September 1968
Marvin D. Green